# SDR IPXA2016031000580

- Difficulty date: February 15, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327924400000A
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, AFT CARGO FLOOR PANEL 161KF HAS 2 BAD INSERTS AND DELAMINATION BOTTOM SIDE.   REPAIRED THE FLOOR PANEL IAW SREO A300-5320-42721-F.
